# SDR QXEA2013062101110

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 15,975 hours, 16,922 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 25,000 FT THE NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  BLEED FLOW SWITCH WAS SET AT THE NORMAL POSTION & BOTH DUCT TEMPS WERE SHOWING NORMAL.  PERFORMED THE EM/ABN CHECKLIST & LIGHT STAYED ILLUMINATED EVEN WITH NR 2 BLEED SWITCH OFF AS REQUIRED BY CHECKLIST.   LIGHT WENT OUT AFTER ABOUT 15 MINUTES WITH THE NR 2 BLEED SWITCH OFF.  DIVERTED, AND ACCOMPLISHED A UNEVENTFUL LANDING.  OX CDS FAULT 7006-R ANA WING LEAK.  TROUBLESHOT AND CLEARED FAULT, OPS CHECK GOOD & DID NOT RETURN.  REF FIM 36-11-34-810-802 3A 1-2 & 4A 1-2.  NR 2 BLEED HOT CAUTION DID NOT RETURN REF. FIM 36-20-00-810-802 3A 1-4 (A).   ACFT OK FOR RETURN TO SERVICE.
